International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part H

Solving a cash flow oriented EOQ model under permissible delay in payment using Matlab


Author(s): T Jagan

Abstract: In this paper an inventory model to determine an optimal ordering policy for non-determining items and time dependent demand rate with delay in payments permitted by the supplies under inflation and time discounting. The permissible delay period ≤ replacement cycle period for setting the account. The objective is minimize the total present value of the cost over time horizon using MATLAB program.

Pages: 607-613 | Views: 435 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
T Jagan. Solving a cash flow oriented EOQ model under permissible delay in payment using Matlab. Int J Stat Appl Math 2018;3(2):607-613.
Call for book chapter
International Journal of Statistics and Applied Mathematics